# SDR ABXA9701631

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 3754023N
- Condition: Corrosion
- Location: Cargo Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 T BOLT BACK UP FITTING FOR FWD BAGGAGE COMPARTMENT DOOR IS EXFOLIATED AT LOWER CUT-OUT AREA.  REPLACED FITTING IAW SRM 51-1-20D.
